# SDR MASA2009101400318

- Difficulty date: October 14, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 23,108 hours, 22,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH  FLT 1034 LIH - HNL.  RIGHT REAR EXTERIOR EMERGENCY LIGHT INOP.  MX REPLACED LIGHT.
